| Model Number |
HYP-07 |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/22/2014
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A multicenter post market clinical follow-up retrospective study is being performed at specific time points post-implantation to evaluate the safety and performance of the hyprocure implant.The pmcf studies were not requested by fda.The manufacturer was not made aware of these issues prior to the report study and no complaints have been made.Patient had significant improvement, 4 years after surgery some of the hyper pronation returned.
Event or Problem Description
It appears some of the hyperpronation has returned on my right foot (4 years after surgery) maybe i need a bigger size.